Mathematische Annalen

, Volume 261, Issue 1, pp 11–22 | Cite as

Barrelledness conditions onS(Σ;E) andB(Σ;E)

  • José Mendoza
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Diestel, J., Uhl, J.J., Jr.: Vector measures. Mathematical surveys. No. 15. Providence: American Mathematical Society 1977Google Scholar
  2. 2.
    Hollstein, R.: Über die Tonneliertheit von lokalkonvexen Tensorprodukten. Manuscripta Math.22, 7–12 (1977)Google Scholar
  3. 3.
    Hollstein, R.: Permanence properties ofC(X;E) (to appear)Google Scholar
  4. 4.
    Horváth, J.: Topological vector spaces and distributions. London, Amsterdam, Paris: Addison Wesley 1966Google Scholar
  5. 5.
    Köthe, G.: Topological vector spaces I. Berlin, Heidelberg, New York: Springer 1969Google Scholar
  6. 6.
    Marquina, A., Sanz Serna, J.M.: Barrelledness conditions onc o (E). Arch. Math.31 589–596 (1978)Google Scholar
  7. 7.
    Mendoza, J.: Barrelledness onc o(E). Arch. Math. (to appear)Google Scholar
  8. 8.
    Mendoza, J.: Necessary and sufficient conditions forC(X;E) to be barrelled or infrabarrelled. Simon Stevin (to appear)Google Scholar
  9. 9.
    Mujica, J.: Spaces of continuous functions with values in an inductive limit (to appear)Google Scholar
  10. 10.
    Pietsch, A.: Nuclear locally convex spaces. Berlin, Heidelberg, New York: Springer 1972Google Scholar
  11. 11.
    Schmets, J.: Espaces de fonctions continues. Lecture Notes in Mathematics. Vol. 519. Berlin, Heidelberg, New York: Springer 1976Google Scholar
  12. 12.
    Schmets, J.: An example of the barrelled space associated toC(X;E). Lecture Notes in Mathematics, Vol. 843, pp. 561–571. Berlin, Heidelberg, New York: Springer 1981Google Scholar
  13. 13.
    Shuchat, A.H.: Integral representation theorems in topological vector spaces. Trans. Am. Math. Soc.172, 373–397 (1972)Google Scholar
  14. 14.
    Swong, K.: A representation theory of continuous linear maps. Math. Ann.155, 270–291 (1964)Google Scholar

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • José Mendoza
    • 1
  1. 1.Facultad de CC. MatemáticasUniversidad Complutense de MadridMadrid 3Spain

Personalised recommendations